# SDR DL72W951009

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: 48 Sec R/H Side
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 LIGHTNING HOLES HAVE .25 INCH CRACKS IN FLANGE AT VERT WEB BELOW AIRSTAIR ACT.  FOUND DURING B-1 LETTER CHECK TPAMM. REPAIRED PER MM 53-11-0 PG 828.
